Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Apr 20, 2012, 5:36 PM EDT for Palm Beach County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2012, 5:36 PM EDT (21:36 UTC)
- Expired
- Apr 20, 2012, 6:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 103 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 467 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
316 WWUS82 KMFL 202136 SPSMFL SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 536 PM EDT FRI APR 20 2012 FLZ067-202215- INLAND PALM BEACH COUNTY FL 536 PM EDT FRI APR 20 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL RURAL PALM BEACH COUNTY * UNTIL 615 PM EDT * AT 531 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF LION COUNTRY SAFARI...AND MOVING SOUTH AT 10 MPH. * THE STORM WILL AFFECT... RURAL CENTRAL AND SOUTHERN PALM BEACH COUNTY. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. THIS STORM IS SHOWING ROTATION. REMAIN ALERT FOR POSSIBLE WARNINGS. LAT...LON 2667 8033 2640 8025 2635 8064 2660 8068 TIME...MOT...LOC 2135Z 003DEG 10KT 2655 8044 $$ GREGORIA
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Apr 20, 2:15 PM EDT, 3 hours 21 minutes earlier.
Area forecast discussion, Apr 20, 2:15 PM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 215 PM EDT FRI APR 20 2012 ...STRONG TO SEVERE STORMS POSSIBLE OVER S FLA THIS WEEKEND... ...TWO ROUNDS OF THUNDERSTORM ACTIVITY FOR SOUTH FLORIDA... AMPLIFYING UPPER RIDGE OVER THE RKY MTN CHAIN INTO S CANADA ALLOWING A DEEPENING TROUGH OVER THE CENTRAL GREAT PLAINS TO PLUNGE INTO THE LOWER MS RIVER VALLEY WITH A CLOSED LOW DEVELOPING OFF OF THE GULF COAST DURING THE DAY SATURDAY. THIS CLOSED LOW WILL CONTINUE TO DIVE SE INTO THE CENTRAL GULF BEFORE LIFTING TO THE NE SATURDAY EVENING AND CROSSING N FLA SUNDAY MORNING AND THEN NE ALONG THE SE U.S. COAST SUNDAY AFTERNOON. ANOTHER SHORT WAVE DIVING SE ACROSS THE GREAT LAKES REGION ABSORBS THE E COAST LOW INTO A CLOSED LOW OVER THE E OHIO RIVER VALLEY THAT MOVES NORTHWARD INTO S CANADA. .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...AS THE UPPER TROUGH CONTINUES TO DEVELOP...THE S FLA AREA WILL BE UNDER AN INCREASING AND BECOMING DIVERGENT SW WIND FLOW ALOFT WITH EMBEDDED IMPULSES GENERATING CONVECTION. THE DIURNAL CONVECTION TODAY WILL LINGER INTO THE EVENING HOURS MAINLY NE BUT DEVELOPING ACTIVITY OVER THE S CENTRAL GULF WILL SPREAD NE AND ONTO THE W COAST LATE TONIGHT AND SPREAD ACROSS S FLA TO THE E COAST BY SATURDAY MORNING. ACTIVITY COULD GET ACTIVE ESPECIALLY ON THE W COAST BUT WEAKEN SOME UPON REACHING THE E COAST. WITH CLOUD COVER AND A SLIGHTLY MORE STABLE ATMOSPHERE EARLY SATURDAY...HEAVY CONVECTION MAY BE LIMITED DURING THE DAY BUT A LITTLE HEATING IN THE MOIST ATMOSPHERE ( BECOMING 2 STANDARD DEVIATIONS ABOVE NORMAL FOR THIS TIME OF YEAR ) WITH POSSIBLE LAKE/SEA BREEZES...SHOWER/THUNDERSTORM ACTIVITY CAN AGAIN BE EXPECTED. WITH THE INCREASED MOISTURE IN THE ATMOSPHERE ...POSSIBLE TRAINING OF ECHOES...LOCALLY HEAVY RAINS...WILL NOT BE OUT OF THE QUESTION ESPECIALLY W. LATE SATURDAY AFTERNOON AND INTO SATURDAY NIGHT....IT APPEARS THAT THE STRONGEST IMPULSE WILL MOVE OVER S FLA. STRONG STORMS CAN BE EXPECTED TO DEVELOP IN THE GULF AND ACROSS S FLA WITH EVEN SEVERE STORMS POSSIBLE. THE MAIN THREAT IS EXPECTED TO BE DAMAGING WINDS BUT ISOLATED TORNADOES AND LARGE HAIL ARE ALSO POSSIBLE. DECREASING CONVECTION EXPECTED SUNDAY WITH ALL ACTIVITY ENDING SUNDAY NIGHT. UNCERTAINTY STILL EXISTS AS THE MODELS HAVE BEEN WAFFLING ON THE TIMING BUT THIS IS THE CURRENT THINKING. RESIDENTS AND VISITORS IN SOUTH FLORIDA ARE URGED TO KEEP ABREAST OF THE LOCAL FORECAST AS THIS WEATHER SITUATION CONTINUES TO UNFOLD. .EXTENDED PERIOD...MONDAY THROUGH FRIDAY...A DRY NW WIND FLOW WILL BE OVER S FLA THROUGH THE PERIOD WITH NO PRECIPITATION EXPECTED. MAX/MIN TEMPS A BIT BELOW NORMAL FOR A COUPLE OF DAYS THEN A SLOW WARMING REND TOWARD THE END OF THE WEEK. && .MARINE...MARINE CONDITIONS REALLY BEGIN TO DETERIORATE AHEAD OF THE APPROACHING LOW/FRONT SATURDAY AFTERNOON WITH WINDS INCREASING ABOVE ADVISORY CRITERIA POSSIBLY AS EARLY AS SATURDAY NIGHT. THE INCREAS -ING SW WIND FLOW WILL LEAD TO AN INCREASE IN THE RISK OF RIP CURRENTS AND ROUGH SURF ALONG THE WEST COAST OF S FLA BEGINNING AS EARLY AS SATURDAY AFTERNOON. SOME COASTAL FLOODING ALONG THE W COAST OF S FLA WILL ALSO BE POSSIBLE. WATER LEVELS MAY REACH 1 TO 2 FT ABOVE THE REGULAR HIGH TIDE FROM LATE SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON ANYWHERE FROM MARCO ISLAND TO EVERGLADES CITY. ANY AREAS TYPICALLY VULNERABLE TO MINOR COASTAL FLOODING SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AS THIS GULF LOW PRESSURE SYSTEM DEVELOPS AND TRACKS EAST OVER THE FL PENINSULA. && .FIRE WEATHER...NO CONCERNS AT THIS TIME BUT MUCH DRIER CONDITIONS ARE EXPECTED TO SPREAD ACROSS S FLA EARLY NEXT WEEK WITH RH FALLING AT OR BELOW 35%. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 71 81 70 85 / 40 80 70 50 FORT LAUDERDALE 73 82 71 86 / 40 80 70 50 MIAMI 72 83 70 85 / 40 80 70 50 NAPLES 68 82 69 81 / 50 80 70 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...15/JR AVIATION/RADAR...84/AK
Hazardous weather outlook, Apr 20, 4:56 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 456 PM EDT FRI APR 20 2012 AMZ610-630-FLZ063-066>075-168-172>174-210400- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 456 PM EDT FRI APR 20 2012 ...SCATTERED THUNDERSTORMS THIS EVENING AND AGAIN LATE TONIGHT... ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE LATE TONIGHT THROUGH THIS WEEKEND... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING MAINLY OVER THE EASTERN HALF OF THE SOUTH FLORIDA PENINSULA. LATE TONIGHT, AN AREA OF SHOWERS AND THUNDERSTORMS OVER THE GULF IS EXPECTED TO MOVE EAST INTO THE REGION. THE MAIN IMPACT FROM ANY STORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING STRIKES, LOCALLY HEAVY RAIN, AND GUSTY WINDS. WATERSPOUTS: INCREASING SHOWERS AND THUNDERSTORMS OVER THE GULF WATERS LATE TONIGHT ALONG WITH FAVORABLE WIND PROFILES WILL LEAD TO A SLIGHT RISK OF WATERSPOUTS OFF THE SOUTHWEST FLORIDA COAST. WIND: ANY THUNDERSTORMS THIS EVENING AND AGAIN OVERNIGHT WILL BE CAPABLE OF PRODUCING WIND GUSTS TO AROUND 45 TO 50 MPH. RIP CURRENTS: MODERATE SOUTHEASTERLY WINDS WILL CREATE A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES. FLOODING: ANY THUNDERSTORMS OR HEAVY SHOWERS THIS EVENING AND OVERNIGHT WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WITH LOCALIZED MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS AHEAD OF A STRONG DEVELOPING COLD FRONT MAY OCCUR ACROSS SOUTH FLORIDA THIS WEEKEND. ACCORDING TO THE LATEST FORECAST, CONDITIONS COULD BE MOST FAVORABLE LATER ON SATURDAY INTO EARLY SUNDAY. AT THIS TIME, ANY SEVERE THUNDERSTORMS THAT DEVELOP COULD SUPPORT ISOLATED TORNADOES, DAMAGING WIND GUSTS AND POSSIBLY LARGE HAIL. FORECAST DETAILS ON THIS POTENTIAL SEVERE WEATHER WILL BE FURTHER REFINED, SO STAY TUNED TO THE LATEST FORECAST UPDATES. MARINE CONDITIONS WILL ALSO DETERIORATE AHEAD OF THE FRONT AS EARLY AS SATURDAY EVENING WITH SMALL CRAFT ADVISORY CONDITIONS LIKELY BY EARLY SUNDAY AS WINDS AND SEAS INCREASE ACROSS LOCAL GULF AND ATLANTIC WATERS. MINOR COASTAL FLOODING IS POSSIBLE SATURDAY NIGHT THROUGH SUNDAY NIGHT ALONG THE GULF COASTAL AREAS FROM MARCO ISLAND TO EVERGLADES CITY AS WATER LEVEL REACH BETWEEN 1 AND 2 FEET ABOVE REGULAR HIGH TIDE. THE RISK OF RIP CURRENTS WILL INCREASE OVER THE WEEKEND ON BOTH THE ATLANTIC AND GULF COAST BEACHES AHEAD OF A STRONG COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. MOLLEDA
In the hours before
Special weather statement, Apr 20, 4:39 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 439 PM EDT FRI APR 20 2012 FLZ067-071-202115- INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL 439 PM EDT FRI APR 20 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... RURAL NORTH CENTRAL BROWARD COUNTY RURAL SOUTHWESTERN PALM BEACH COUNTY * UNTIL 515 PM EDT * AT 435 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES SOUTH OF HOLEY LAND WILDLIFE MANAGEMENT AREA. THIS STORM WAS DRIFTING EAST. * THE STORM WILL AFFECT... RURAL NORTH CENTRAL AND RURAL SOUTHWESTERN BROWARD COUNTY. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2647 8063 2626 8055 2625 8078 2638 8080 TIME...MOT...LOC 2039Z 250DEG 2KT 2632 8072 GREGORIA
Special weather statement, Apr 20, 4:44 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
444 PM EDT FRI APR 20 2012
FLZ067-068-168-202115-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
444 PM EDT FRI APR 20 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EXTREME NORTHEASTERN PALM BEACH COUNTY
* UNTIL 515 PM EDT
* AT 443 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR TEQUESTA...AND MOVING SOUTHEAST AT 10 MPH.
* THE STORM WILL AFFECT...
TEQUESTA...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2696 8021 2696 8020 2696 8015 2698 8014
2698 8008 2696 8007 2693 8006 2690 8005
2689 8006
TIME...MOT...LOC 2044Z 301DEG 9KT 2697 8011
GREGORIASpecial weather statement, Apr 20, 4:58 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
458 PM EDT FRI APR 20 2012
FLZ067-068-168-202130-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
458 PM EDT FRI APR 20 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN PALM BEACH COUNTY
* UNTIL 530 PM EDT
* AT 456 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR TEQUESTA...AND MOVING SOUTHEAST AT 10 MPH.
DIME SIZE HAIL WAS JUST REPORTED IN TEQUESTA WITH THIS STORM.
* THE STORM WILL AFFECT...
TEQUESTA...
JUPITER...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2685 8004 2695 8026 2696 8026 2696 8015
2698 8014 2698 8008 2696 8007 2693 8006
2687 8004
TIME...MOT...LOC 2058Z 315DEG 7KT 2695 8009
GREGORIALocal storm report, Apr 20, 5:11 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
511 PM EDT FRI APR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL JUPITER 26.93N 80.10W
04/20/2012 E0.50 INCH PALM BEACH FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED DIME SIZED HAIL AND GUSTY WINDS
ALONG THE COUNTY LINE DIVIDING MARTIN AND PALM BEACH
COUNTIES.
&&
RIVERALocal storm report, Apr 20, 5:27 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
527 PM EDT FRI APR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL JUPITER 26.93N 80.10W
04/20/2012 E0.25 INCH PALM BEACH FL TRAINED SPOTTER
SPOTTER REPORTED PEA SIZED HAIL AND WINDS TO AT LEAST 50
MPH ALONG BEACH IN JUPITER.
&&
MOLLEDASpecial weather statement, Apr 20, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 536 PM EDT FRI APR 20 2012 FLZ067-202215- INLAND PALM BEACH COUNTY FL 536 PM EDT FRI APR 20 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL RURAL PALM BEACH COUNTY * UNTIL 615 PM EDT * AT 531 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF LION COUNTRY SAFARI...AND MOVING SOUTH AT 10 MPH. * THE STORM WILL AFFECT... RURAL CENTRAL AND SOUTHERN PALM BEACH COUNTY. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. THIS STORM IS SHOWING ROTATION. REMAIN ALERT FOR POSSIBLE WARNINGS. LAT...LON 2667 8033 2640 8025 2635 8064 2660 8068 TIME...MOT...LOC 2135Z 003DEG 10KT 2655 8044 GREGORIA
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 2:48 PM EDT | Special Weather Statement | MFL | Hendry | 27 min |
| Apr 20, 3:25 PM EDT | Special Weather Statement | MFL | Hendry | 35 min |
| Apr 20, 4:06 PM EDT | Special Weather Statement | MFL | Glades | 24 min |
| Apr 20, 4:12 PM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Apr 20, 4:39 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Apr 20, 4:44 PM EDT | Special Weather Statement | MFL | Martin | 31 min |
| Apr 20, 4:49 PM EDT | Special Marine Warning | MFL | 56 min | |
| Apr 20, 4:58 PM EDT | Special Weather Statement | MFL | Martin | 32 min |
| Apr 20, 5:40 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Apr 20, 6:27 PM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Apr 20, 6:36 PM EDT | Special Weather Statement | MFL | Palm Beach | 24 min |
| Apr 20, 7:03 PM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Apr 20, 7:10 PM EDT | Special Marine Warning | MFL | 65 min | |
| Apr 20, 7:14 PM EDT | Special Weather Statement | MFL | Broward | 31 min |
| Apr 20, 7:19 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 19 min |
| Apr 20, 7:42 PM EDT | Special Weather Statement | MFL | Broward | 33 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.